Elliptic functions in spherically symmetric solutions of Einstein's equations
Annales de l'I.H.P. Physique théorique, Tome 40 (1984) no. 3, pp. 235-271
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1984__40_3_235_0,
author = {McVittie, G. C.},
title = {Elliptic functions in spherically symmetric solutions of {Einstein's} equations},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {235--271},
year = {1984},
publisher = {Gauthier-Villars},
volume = {40},
number = {3},
mrnumber = {770083},
zbl = {0575.53046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1984__40_3_235_0/}
}
TY - JOUR AU - McVittie, G. C. TI - Elliptic functions in spherically symmetric solutions of Einstein's equations JO - Annales de l'I.H.P. Physique théorique PY - 1984 SP - 235 EP - 271 VL - 40 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1984__40_3_235_0/ LA - en ID - AIHPA_1984__40_3_235_0 ER -
%0 Journal Article %A McVittie, G. C. %T Elliptic functions in spherically symmetric solutions of Einstein's equations %J Annales de l'I.H.P. Physique théorique %D 1984 %P 235-271 %V 40 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1984__40_3_235_0/ %G en %F AIHPA_1984__40_3_235_0
McVittie, G. C. Elliptic functions in spherically symmetric solutions of Einstein's equations. Annales de l'I.H.P. Physique théorique, Tome 40 (1984) no. 3, pp. 235-271. http://geodesic.mathdoc.fr/item/AIHPA_1984__40_3_235_0/